# SDR 03FDEA01828

- Difficulty date: October 29, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N217FE
- Make and model: Boeing 727-200
- Aircraft serial: 22938
- Aircraft time: 25,934 hours, 15,045 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Clamp
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT TEST:  NOSE GEAR INDICATOR LIGHT FLICKERS & IS INTERMITTENTLY OFF WITH GEAR DOWN & LOCKED.  FOUND IF PRESSURE IS APPLIED TO INBOARD EDGE OF MASTER DIM AND TEST SWITCH, LIGHTS (NOSE GEAR AND NR 3 OIL PRESSURE LIGHT)  WOULD FLICKER, LOOSENED PANEL, AND FOUND HOSE CLAMP IN CLOSE PROXIMITY TO MASTER DIM AND TEST SWITCH.  RELOCATED CLAMP, RESECURED INSTRUMENT PANEL AND TRIED TO DUPLICATE DISCREPANCY AGAIN, NOTED TO REPEAT OF DISCREPANCY, ALSO NOTED NO ARCING ON CLAMP OR CONTACTS ON MASTER DIM AND TEST SWITCH.
